IJPAM: Volume 78, No. 5 (2012)
FOUR MAPS IN CONE METRIC SPACES
Department of Mathematics
Hyderabad, Andhra Pradesh, INDIA
Abstract. In this paper,we prove existence of coincidence points and a common fixed point theorem for four maps in cone metric spaces. Our result generalizes and extends some recent results.
Received: May 25, 2012
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: cone metric space, common fixed point, coincidence point
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395